# SDR GTIA040456

- Difficulty date: March 21, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930495501
- Part serial: 55173440032
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING IB FLAP OB VANE DELAMINATED.  REMOVED LT IB OB FLAP VANE.  INSTALLED VANE.
